# SDR AALA201604159006

- Difficulty date: April 14, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N198UW
- Make and model: Airbus A321-211
- Aircraft serial: 5444
- Aircraft time: 10,779 hours, 4,451 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Deteriorated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  DETERIORATED EMER PATH LIGHT LENS, SEAT 18 ABC IN PAX CABIN.  REPLACED LENS AT SEAT 18 ABC & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-19-400-003-A & 33-51-00-710-001-A.
